Title

Classification of Rings with Genus One Zero-Divisor Graphs

Abstract

This paper investigates properties of the zero-divisor graph of a commutative ring and its genus. In particular, we determine all isomorphism classes of finite commutative rings with identity whose zero-divisor graph has genus one.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1080/00927870701713089

Keywords

finite commutative ring, zero divisor, zero-divisor graph

Publication Date

2008

Recommended Citation

Wickham, Cameron. "Classification of rings with genus one zero-divisor graphs." Communications in Algebra® 36, no. 2 (2008): 325-345.

Journal Title

Communications in Algebra

Share

COinS